# SDR 2010FA0000880

- Difficulty date: August 21, 2010
- Submitted: August 21, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND IMPACT RELATED DELAMINATION ON AFT CARGO COMPARTMENT FLOOR PANEL 151AF. PANEL IS LISTED AS PRIMARY STRUCTURE. NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM. REPLACED PANEL WITH NEW PART.
